Solution to Problem E3123 [1986, 59] - A quadratic factorial quotient

O.P. Lossers

Research output: Contribution to journalArticleProfessional

10 Downloads (Pure)

Abstract

No abstract.
Original languageEnglish
Pages (from-to)1004-1005
Number of pages2
JournalAmerican Mathematical Monthly
Volume94
Issue number10
Publication statusPublished - 1987

Fingerprint Dive into the research topics of 'Solution to Problem E3123 [1986, 59] - A quadratic factorial quotient'. Together they form a unique fingerprint.

  • Cite this